MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM; PLATE, FIXATION, BONE

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM; PLATE, FIXATION, BONE
Model Number 02.107.304
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Event occurred on an unknown date in 2017.Additional product code: hwc.Device is not expected to return.(b)(4).Device history review is currently in progress.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hardware removal of an olecranon plate construct on (b)(6) 2017 due to infection.The patient had presented to operating room (or) on (b)(6) 2017 for a grade 2 open comminuted olecranon fracture and a medial epicondyle avulsion.All removed hardware was intact.The distal humerus hardware remains implanted.The surgeon stated that the infection was most likely due to an open wound and patient hygiene issues.Procedure was completed successfully with no surgical delay and no additional medical intervention.Patient was listed as stable post-operatively.This is report 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part# 02.107.304 lot# 7813813 part mfg date: 07 october 2014 mfg location: (b)(4) synthes part expiration date: n/a nonconformances noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp olecranon pl 4h/lt/116mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient had nonunion and delayed healing.

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 4H/LT/116MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7125318
Report Number2939274-2017-50339
Device Sequence Number13755687
Product Code HRS
UDI-Device Identifier10886982029355
UDI-Public(01)10886982029355(10)7813813
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.304
Device Catalogue Number02.107.304
Device Lot Number7813813
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer01/17/2018
01/18/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/17/2018
01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR
Patient Weight134